Search Results

There are 16192 results for: content related to: Cyclic Extensions and Cyclotomic Fields

  1. Painlevé XXXIV Asymptotics of Orthogonal Polynomials for the Gaussian Weight with a Jump at the Edge

    Studies in Applied Mathematics

    Volume 127, Issue 1, July 2011, Pages: 67–105, Shuai-Xia Xu and Yu-Qiu Zhao

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00512.x

  2. Nonuniform Transmission-Line Systems

    Radiating Nonuniform Transmissionline Systems and the Partial Element Equivalent Circuit Method

    Jürgen Nitsch, Frank Gronwald, Günter Wollenberg, Pages: 57–137, 2009

    Published Online : 26 OCT 2009, DOI: 10.1002/9780470682425.ch2

  3. On the long-time limit of semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation: Pure radiation case

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 10, October 2006, Pages: 1379–1432, Alexander Tovbis, Stephanos Venakides and Xin Zhou

    Version of Record online : 17 MAY 2006, DOI: 10.1002/cpa.20142

  4. Periods of Roots of Unity

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 200–224, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch13

  5. Roots of Unity and Cyclotomic Polynomials

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 80–88, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch5

  6. Averages of characteristic polynomials in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 2, February 2006, Pages: 161–253, A. Borodin and E. Strahov

    Version of Record online : 20 JUN 2005, DOI: 10.1002/cpa.20092

  7. Power bases for rings of integers of abelian imaginary fields

    Journal of the London Mathematical Society

    Volume 82, Issue 1, August 2010, Pages: 144–166, Gabriele Ranieri

    Version of Record online : 21 JUN 2010, DOI: 10.1112/jlms/jdq032

  8. On the Global Relation and the Dirichlet-to-Neumann Correspondence

    Studies in Applied Mathematics

    Volume 126, Issue 1, January 2011, Pages: 75–102, G. Dassios and M. Doschoris

    Version of Record online : 30 NOV 2010, DOI: 10.1111/j.1467-9590.2010.00498.x

  9. Radical Extensions and Solvability by Radicals

    A Classical Introduction to Galois Theory

    Stephen C. Newman, Pages: 89–116, 2012

    Published Online : 23 MAY 2012, DOI: 10.1002/9781118336816.ch6

  10. Association Between Borrower and Lender State Ownership and Accounting Conservatism

    Journal of Accounting Research

    Volume 48, Issue 5, December 2010, Pages: 973–1014, HANWEN CHEN, JEFF ZEYUN CHEN, GERALD J. LOBO and YANYAN WANG

    Version of Record online : 17 AUG 2010, DOI: 10.1111/j.1475-679X.2010.00385.x

  11. On semiclassical (zero dispersion limit) solutions of the focusing nonlinear Schrödinger equation

    Communications on Pure and Applied Mathematics

    Volume 57, Issue 7, July 2004, Pages: 877–985, Alexander Tovbis, Stephanos Venakides and Xin Zhou

    Version of Record online : 16 APR 2004, DOI: 10.1002/cpa.20024

  12. Uniform asymptotics for polynomials orthogonal with respect to varying exponential weights and applications to universality questions in random matrix theory

    Communications on Pure and Applied Mathematics

    Volume 52, Issue 11, November 1999, Pages: 1335–1425, P. Deift, T. Kriecherbauer, K. T-R McLaughlin, S. Venakides and X. Zhou

    Version of Record online : 9 SEP 1999, DOI: 10.1002/(SICI)1097-0312(199911)52:11<1335::AID-CPA1>3.0.CO;2-1

  13. Inverse Scattering Transform for the Multi-Component Nonlinear Schrödinger Equation with Nonzero Boundary Conditions

    Studies in Applied Mathematics

    Volume 126, Issue 3, April 2011, Pages: 245–302, Barbara Prinari, Gino Biondini and A. David Trubatch

    Version of Record online : 10 JAN 2011, DOI: 10.1111/j.1467-9590.2010.00504.x

  14. Double scaling limit in the random matrix model: The Riemann-Hilbert approach

    Communications on Pure and Applied Mathematics

    Volume 56, Issue 4, April 2003, Pages: 433–516, Pavel M. Bleher and Alexander R. Its

    Version of Record online : 24 JAN 2003, DOI: 10.1002/cpa.10065

  15. PRICING AND SEMIMARTINGALE REPRESENTATIONS OF VULNERABLE CONTINGENT CLAIMS IN REGIME-SWITCHING MARKETS

    Mathematical Finance

    Volume 24, Issue 2, April 2014, Pages: 250–288, Agostino Capponi, José E. Figueroa-López and Jeffrey Nisen

    Version of Record online : 19 JUN 2012, DOI: 10.1111/j.1467-9965.2012.00533.x

  16. Quasi-Periodic Solutions of Nonlinear Evolution Equations Associated with a 3 × 3 Matrix Spectral Problem

    Studies in Applied Mathematics

    Volume 127, Issue 2, August 2011, Pages: 107–140, Xianguo Geng, Lihua Wu and Guoliang He

    Version of Record online : 28 FEB 2011, DOI: 10.1111/j.1467-9590.2010.00513.x

  17. Newtonsche Mechanik: System von Massenpunkten, starrer Körper und Kontinuum

    Grundlagen der Theoretischen Physik, Third Edition

    Ernst Schmutzer, Pages: 245–577, 2008

    Published Online : 30 SEP 2008, DOI: 10.1002/9783527623662.ch2

  18. You have free access to this content
    Resistance and heat-transfer laws for stable and neutral planetary boundary layers: Old theory advanced and re-evaluated

    Quarterly Journal of the Royal Meteorological Society

    Volume 131, Issue 609, July 2005 Part A, Pages: 1863–1892, Sergej S. Zilitinkevich and Igor N. Esau

    Version of Record online : 29 DEC 2006, DOI: 10.1256/qj.04.143

  19. Estimation of Nonlinear Models with Measurement Error

    Econometrica

    Volume 72, Issue 1, January 2004, Pages: 33–75, Susanne M. Schennach

    Version of Record online : 10 DEC 2003, DOI: 10.1111/j.1468-0262.2004.00477.x

  20. From primordial quantum fluctuations to the anisotropies of the cosmic microwave background radiation

    Annalen der Physik

    Volume 15, Issue 10-11, October 2006, Pages: 701–847, N. Straumann

    Version of Record online : 17 MAY 2006, DOI: 10.1002/andp.200610212